# SDR MASA2011100363803

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,356 hours, 16,849 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Door Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING ON LANDING.  MX FOUND CARGO DOOR HARNESS SHORTED CAUSING THE PAX DOOR INDICATION ISSUES.  MX PLACED CARGO DOOR INDICATION ON MEL SEE LOG 156713 ITEM 1 AND AFTER CARGO DOOR INDICATION WAS DE-ACTIVATED, OPS CHECK GOOD.
